# SDR 02FDEA00327

- Difficulty date: May 11, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48291
- Aircraft time: 42,506 hours, 12,804 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 528146
- Condition: Damaged
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AT 31,000 FT ALT, JUST BEFORE DESCENT NR 3 ENGINE RUMBLED TWICE AND N1 STARTED TO DECREASE.  RETARDED THROTTLE TO IDLE AND N1 WAS 38 PERCENT.  ADVANCE THROTTLE NO MOVEMENT ON ENGINE WHEN PASSED THROUGH 10,000 FT.  ENGINE RUMBLED AND CAME BACK TO NORM.  REINSTALLED BORESCOPE PLUGS AND REMOVED TURNING TOOL AND REINSTALLED COVER PLATE.  REMOVED AND REPLACED FUEL FLOW TRANSMITTER REF DC-10-30MM 73-31-02-2.  LEAK AND OPS CHECKS GOOD   ON ENGINE RUN.  REMOVED AND REPLACED NR 3 ENGINE PER W/C71T0101-3.  PERFORMED ENGINE VIB CHECK PER DC10-30 M/M 72-00-00-5.  ENG CHECKED NORMAL PER M/M.
